1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

We compute the cycle index sum of the symmetric group action on the homology of the configuration spaces of points in a Euclidean space with the condition that no $k$ of them are equal.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Grossnickle, Keely -  Turchin, Victor - 

Id.: 71193253

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras clave55R80 - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2018 The Belgian Mathematic Society

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 1370-1444

Fecha de contribución: 15-abr-2018

Contacto:

Localización:
* Bull. Belg. Math. Soc. Simon Stevin 25, no. 1 (2018), 129-139

Otros recursos del mismo autor(es)

  1. The rational homology of spaces of long knots in codimension $\gt 2$ We determine the rational homology of the space of long knots in [math] for [math] . Our main result...
  2. On the rational homology of high-dimensional analogues of spaces of long knots We study high-dimensional analogues of spaces of long knots. These are spaces of compactly supported...
  3. Context-free manifold calculus and the Fulton–MacPherson operad The paper gives an explicit description of the Weiss embedding tower in terms of spaces of maps of t...
  4. Real homotopy theory of semi-algebraic sets We complete the details of a theory outlined by Kontsevich and Soibelman that associates to a semi-a...

Otros recursos de la mismacolección

  1. Ricci solitons in almost $f$-cosymplectic manifolds In this article we study an almost $f$-cosymplectic manifold admitting a Ricci soliton. We first pro...
  2. Splitting Madsen-Tillmann spectra I. Twisted transfer maps We record various properties of twisted Becker-Gottlieb transfer maps and study their multiplicative...
  3. On Weierstrass' monsters in the disc algebra Let $\Omega$ be a Jordan domain in the complex plane whose boundary is piecewise analytic, and let $...
  4. Value distribution and uniqueness results of L-functions concerning certain linear differential polynomials In this paper, we study a uniqueness question of meromorphic functions concerning certain linear dif...
  5. Disk-cyclic and codisk-cyclic weighted pseudo-shifts In this paper, we characterize disk-cyclic and codisk-cyclic weighted pseudo-shifts on Banach sequen...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.